# SDR QXEA2014011800016

- Difficulty date: January 18, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 30,617 hours, 31,855 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Part number: 15002550006
- Part serial: 13678
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 26,127 hours, 26,877 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAULT LIGHTS ILLUMINATED, NO INSTRUMENTATION ILLUMINATED IN COMBINER. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  FOUND FAULTS RELATED TO HGS COMPUTER OUTPUT TO OVERHEAD UNIT.  R & R AND LLM RTS HGS COMPUTER IAW MAINTENANCE 6343501, AC REMAINS CAT III, RETURNED TO SERVICE.
